# SDR CA980330007

- Difficulty date: March 23, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 13,761 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230321920
- Condition: Wrong Part
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ARMATURE SHOWED SIGNS OF RUBBING ON POLE SHOES IN FIELD HOUSING. DAMAGE OCCURRED AT 4.8 HOURS TSO DUE TO BEARING FAILURE.
